MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD 30ML SYRINGE LUER-LOCK TIP; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD 30ML SYRINGE LUER-LOCK TIP; PISTON SYRINGE
Catalog Number 309650
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd 30ml syringe luer-lock tip leaked past the plunger during use.The following information was provided by the initial reporter: "cleanroom technician notified operation supervisors about the incidents of leaking 30 cc.The leak was between the plunger seal and barrel of becton, dickinson 30 cc syringes.".
 
Additional Manufacturer Narrative
The customer provided updated information that the reported product had not been used, and the original complaint information was misprinted.Therefore, the mdr will be cancelled.
 
Event or Problem Description

Brand Name
BD 30ML SYRINGE LUER-LOCK TIP
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16375879
Report Number1911916-2023-00071
Device Sequence Number14838574
Product Code FMF
UDI-Device Identifier00382903096503
UDI-Public00382903096503
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309650
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown